# SDR DLL10952554

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Gouged
- Location: Nr 5 Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 TORQUE BOX, FWD EDGE OF WEB PANEL GOUGED INSIDE AFT END BELOW AND AFT OF LINKAGE.  FOUND DURING HMV.  REPAIRED PER SRM 51-50-04, FIG 2 SHT 2.  INSTALLED DOUBLER.  REF NR 539.
